MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® SERUM TUBE; BLOOD COLLECTION TUBE

BECTON, DICKINSON & CO. BD VACUTAINER® SERUM TUBE; BLOOD COLLECTION TUBE
Catalog Number 368660
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: a sample was not returned for evaluation.A review of the device history record revealed no irregularities during the manufacture of the reported lot # 5251736.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that one red bd vacutainer® serum tube in the box did not have a label.No serious injury or medical intervention reported.

Brand Name
BD VACUTAINER® SERUM TUBE
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7068346
Report Number1917413-2017-00243
Device Sequence Number19083801
Product Code JKA
UDI-Device Identifier00382903686605
UDI-Public00382903686605
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K960250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2017
Device Catalogue Number368660
Device Lot Number5251736
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2016
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;